Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Multiplication of distributions


Author: J. F. Colombeau
Journal: Bull. Amer. Math. Soc. 23 (1990), 251-268
MSC (1985): Primary 46F10, 35D05, 35D10
DOI: https://doi.org/10.1090/S0273-0979-1990-15919-1
MathSciNet review: 1028141
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Adamczewski, J. F. Colombeau, and A. Y. Le Roux, Convergence of numerical schemes involving powers of the Dirac delta function, J. Math. Anal. Appl. 195 (1) 1990, 172-185. MR 1031183
  • 2. A. Y. Barka, J. F. Colombeau, and B. Perrot, A numerical modeling of the fluid/fluid acoustic dioptra, J. Acoustique (in press), 1989.
  • 3. H. A. Biagioni, Introduction to a nonlinear theory of generalized functions, Notas de Matematica, IMECC, UNICAMP, 13100, Campinas, SP Brazil, 1988. Second edition: A nonlinear theory of generalized functions, Lecture Notes in Math., vol. 1421, Springer-Verlag, Berlin, Heidelberg, New York, 1990. MR 1049623
  • 4. N. N. Bogoliubov and D. V. Shirkov, Introduction to the theory of quantized fields, Interscience (various editions).
  • 5. J. J. Cauret, J. F. Colombeau, and A. Y. Le Roux, Discontinuous generalized solutions of nonlinear nonconservative hyperbolic equations, J. Math. Anal. Appl. 139 (2) (1989), 552-573. MR 996979
  • 6. J. F. Colombeau, Differential calculus and holomorphy: Real and complex analysis in locally convex spaces, North-Holland, Amsterdam, 1982. MR 671252
  • 7. J. F. Colombeau, A multiplication of distributions, J. Math. Anal. Appl. 94 (1) (1983), 96-115. MR 701451
  • 8. J. F. Colombeau, New generalized functions and multiplication of distributions, NorthHolland, Amsterdam, 1984. MR 738781
  • 9. J. F. Colombeau, Elementary introduction to new generalized functions, North-Holland, Amsterdam, 1985. MR 808961
  • 10. J. F. Colombeau, The elastoplastic shock problem as an example of the resolution of ambiguities in the multiplication of distributions, J. Math. Phys. 30 (10) (1989), 2273-2279. MR 1016295
  • 11. J. F. Colombeau, A method to obtain correct jump conditions from systems in non-conservative form: new formulas and new numerical schemes, Num. Appl. Math. (in press).
  • 12. J. F. Colombeau and M. Langlais, An existence-uniqueness result for a nonlinear parabolic equation with Cauchy data distribution, J. Math. Anal. Appl. 145 (1) (1990), 186-196.
  • 13. J. F. Colombeau and A. Y. Le Roux, Numerical techniques in elastodynamics, Lecture Notes in Math., vol. 1270, Springer-Verlag, Berlin and New York, 1986, pp. 104-114.
  • 14. J. F. Colombeau and A. Y. Le Roux, Multiplications of distributions in elasticity and elastoplasticity, J. Math. Physics. 29 (2) (1988), 315-319. MR 927013
  • 15. J. F. Colombeau and A. Y. Le Roux, Numerical methods for hyperbolic systems in nonconservative form using products of distributions, Advances for computer methods in PDE 6 IMACS, 1987, pp. 28-37. Far better results can be found in: P. DeLuca Modelisation numérique en elastoplasticité dynamique, thesè, Bordeaux, 1989.
  • 16. J. F. Colombeau and A. Y. Le Roux, Generalized functions and products appearing in equations of engineering and physics, preprint.
  • 17. J. F. Colombeau, A. Y. Le Roux, A. Noussair, and B. Perrot, Microscopic profile of shock waves and ambiguities in multiplications of distributions, SIAM J. Numer. Anal. 26 (4) (1989), 871-882. MR 1005514
  • 18. J. F. Colombeau and B. Perrot, A numerical method for the solution of nonlinear systems of physics involving multiplications of distributions, preprint.
  • 19. R. Di Perna, Measure valued solutions to conservation laws, Arch. Rational Mech. Anal. 88 (1985), pp. 223-270. MR 775191
  • 20. Y. C. Fung, A first course in continuum mechanics, Prentice Hall, Engle-wood Cliffs, NJ, 1969.
  • 21. A. Marzouk and B. Perrot, Regularity results for generalized polutions of algebraic equations and algebraic differential equations, preprint.
  • 22. M. Oberguggenberger, Products of distributions, J. Reine Angew. Math. 365 (1986), 1-11. MR 826149
  • 23. M. Oberguggenberger, Generalized solutions to semilinear hyperbolic systems, Monatshe. Math. 103(1987), 133-144. MR 881719
  • 24. M. Oberguggenberger, Hyperbolic systems with discontinuous coefficients: generalized solution and a transmission problem in acoustics, J. Math. Anal. Appl. 42 (2) (1989), 452-467. MR 1014590
  • 25. M. Oberguggenberger, Hyperbolic systems with discontinuous coefficients: examples, Generalized Functions, Convergence Structure and Applications (B. Stankovic, E. Pap, S. Pilipovic, V. S. Vladimirov, eds.), Plenum, New York and London, 1988, pp. 257-266. MR 975737
  • 26. E. E. Rosinger, Generalized solutions to Nonlinear PDE, North-Holland, Amsterdam, 1987. MR 918145
  • 27. L. A. Rubel, Solutions of algebraic differential equations, J. Differential Equations 49 (1983), 441-452. MR 715696
  • 28. L. A. Rubel, Some research problems about algebraic differential equations, Trans. Amer. Math. Soc. 280 (1983), 43-52. MR 712248
  • 29. L. A. Rubel, Generalized solutions of algebraic differential equations, J. Differential Equations 62 (1986), 242-251. MR 833420

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 46F10, 35D05, 35D10

Retrieve articles in all journals with MSC (1985): 46F10, 35D05, 35D10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15919-1

American Mathematical Society